# SDR HYIA202109033001

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Tecnam P2012
- Aircraft serial: US022
- Aircraft time: 702 hours, 751 cycles
- System (JASC): 2140 · Heating System
- Part: Brushes
- Part number: 25A35A5
- Part serial: NA
- Condition: Damaged
- Location: Heater Blower
- Part time: 325 hours, 751 cycles
- Component: Heater, Tecnam
- Component part number: 65D793IS
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BURNING SMELL IN THE CABIN DURING FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE COMBUSTION BLOWER BRUSHES WITH NO FURTHER DEFECTS NOTED.
